Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    high blood pressure
    avatar
    kita32327 posted:
    my mom is 81 years old we just found out she has high blood pressure it will go so high at night time we have been to the hospital two times in a week she is on meds what makes this happen? if anyone knows please let me know
    Reply
     
    avatar
    billh99 responded:
    No medical professional normally responds in this forum.

    Sleep problems can cause high blood pressure.

    Sudden changes in BP have been reported to be caused by kidney problems including blood kidney arteries. Also by adrenal gland problems.
     
    avatar
    kita32327 replied to billh99's response:
    Thank you for your reply I have not had to deal with anything like this before so this is new to me.


    Helpful Tips

    3 reasons your iPhone is better than pen and paper for tracking blood pressure
    1. Reminders to help you never miss a reading! When you track your blood pressure (BP) with an App, it's always with you. You can ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center